# SDR DXTA2018052200982

- Difficulty date: May 22, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 13,512 hours, 8,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID OILY SMELL IN COCKPIT. VARYING CONCENTRATIONS WITH POWER SETTINGS. NO SMELL IN CABIN. SMELL DETECTED BY ALL THREE CREW MEMBERS.  REMOVED APU BLEED VALVE AND DUCT,  NO DEFECTS NOTED.  REINSTALLED APU BLEED VALVE AND DUCT AND PERFORMED ENGINE RUNS,  NO ODORS NOTED. COULD NOT DUPLICATE.
